# SDR KBM2006F00116

- Difficulty date: March 5, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Switch
- Part number: S1135020019
- Condition: Inoperative
- Location: Temp Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DEPRESSING EXT PWR BATT SWITCH, OIL COOLER FAN OPERATING CONTINUOUSLY.  REMOVED AND REPLACED.
